<< Previous Issue Kyungpook Mathematical Journal (Vol. 32, No. 3) Next Issue >>
Kyungpook Mathematical Journal 1992 Vol. 32, No. 3, 301—658
 Original Articles 
ON RULED REAL HYPERSURFACES IN A COMPLEX SPACE FORM II

Seong-Soo Ahn, Sung-Baik Lee1, Young-Jin Suh2

Kyungpook Mathematical Journal 1992 Vol. 32, No. 3, 301—309
EXPONENTIAL BEHAVIOR OF SOLUTIONS FOR PERTURBED LINEAR ORDINARY DIFFERENTIAL EQUATIONS
Sung Kag Chang1, Young Sun Oh2, Hyung Jae Lee3
Kyungpook Mathematical Journal 1992 Vol. 32, No. 3, 311—320
GROUP ACTIONS ON DONALDSON INVARIANTS

Yong Seung Cho

Kyungpook Mathematical Journal 1992 Vol. 32, No. 3, 321—335
FACTOR THEOREMS AND THEIR APPLICATION FOR N-GROUP
Yong-Uk Cho
Kyungpook Mathematical Journal 1992 Vol. 32, No. 3, 337—346
REAL HYPERSURFACES OF TYPE A OR B IN A COMPLEX SPACE FORM
Yeong-Wu Choe1, Jae Don Lee2
Kyungpook Mathematical Journal 1992 Vol. 32, No. 3, 347—367
CONVERGENCE OF WEIGHTED AVERAGES OF MARTINGALE DIFFERENCE SEQUENCE
Dug Hun Hong
Kyungpook Mathematical Journal 1992 Vol. 32, No. 3, 369—374
PARTIAL ALGEBRAS OVER TOPOLOGICAL CONSTRUCTS
Sung Sa Hong1, Young Hee Hong2
Kyungpook Mathematical Journal 1992 Vol. 32, No. 3, 375—380
MISSING GEOMETRIC INEQUALITIES FOR CONVEX BODIES
Sungpyo Hong
Kyungpook Mathematical Journal 1992 Vol. 32, No. 3, 381—392
CONVEXITY OF THE PERMANENT FOR DOUBLY STOCHASTIC MATRICES II

Suk-Geun Hwang

Kyungpook Mathematical Journal 1992 Vol. 32, No. 3, 393—400
ON A PARTIAL DIFFERENTIAL OPERATOR ASSOCIATED WITH THE EIGENVALUE PROBLEM OF THE INVARIANT LAPLACIAN
Hyo-Jeong Jeong, Hong Oh Kim
Kyungpook Mathematical Journal 1992 Vol. 32, No. 3, 401—413
DIRECT SUM AND SIMULTANEOUS EQUATIONS IN THE PREDUAL OF A DUAL ALGEBRA

Il Bong Jung1 Yong Chan Kim, Yong Kil Park2

Kyungpook Mathematical Journal 1992 Vol. 32, No. 3, 415—420
ON THE UNICELLULARITY OF SOME OPERATORS
Joo Ho Kang
Kyungpook Mathematical Journal 1992 Vol. 32, No. 3, 421—434
J.S. BIRMAN'S CONJECTURES ON BRAIDS AND LINKS
Dongseok Kim, Chan-Young Park
Kyungpook Mathematical Journal 1992 Vol. 32, No. 3, 435—443
  
THE LLN FOR PRODUCT PROCESSES UNDER SMOOTH BOUNDARY CONDITIONS INDEXED BY SETS
Eun Sup Kim1, Joong Sung Kwon2
Kyungpook Mathematical Journal 1992 Vol. 32, No. 3, 445—452
 Original Articles 
SOME PROPERTIES OF ADMISSABLE SOLUTIONS FOR A SYSTEM OF CONSERVATION LAWS OF MIXED TYPE
Jongsik Kim, Choonho Lee
Kyungpook Mathematical Journal 1992 Vol. 32, No. 3, 453—461
FIXED POINT THEOREMS OF ALMOST-ORBITS OF NONLIPSCHITZIAN SEMIGROUPS AND EXISTENCE THEOREMS

Tae Hwa Kim, Man Dong Hur1, Jeong Sheok Ume2

Kyungpook Mathematical Journal 1992 Vol. 32, No. 3, 463—475
QUASI-KAEHLER MANIFOLDS OF POINTWISE CONSTANT HOLOMORPHIC SECTIONAL CURVATURE

Young Ho Kim, Kyung-Ok Jang

Kyungpook Mathematical Journal 1992 Vol. 32, No. 3, 477—488
ISOMORPHISM CLASSES OF REGULAR COVERING GRAPHS
Jin Ho Kwak, Jaeun Lee
Kyungpook Mathematical Journal 1992 Vol. 32, No. 3, 489—508
A POSITIVE MEASURE CHARACTERIZED BY AN INNER FUNCTION
Ern Gun Kwon
Kyungpook Mathematical Journal 1992 Vol. 32, No. 3, 509—515
SEMI-DIRECT SUM OF N-MODULES
Young-In Kwon
Kyungpook Mathematical Journal 1992 Vol. 32, No. 3, 517—522
THE COMPARISON OF d-MEASURE WITH PACKING AND HAUSDORFF MEASURES

Hung Hwan Lee, In Soo Baek

Kyungpook Mathematical Journal 1992 Vol. 32, No. 3, 523—531
CONDITIONAL EXPECTATION OF FUZZY RANDOM VARIABLES AND ITS CONVERGENCE THEOREMS

In-Suk Lee, Eun-Sook Lee

Kyungpook Mathematical Journal 1992 Vol. 32, No. 3, 533—546
NEW CRITERIA FOR MEROMORPHICALLY P-VALENT STARLIKE FUNCTIONS
Sang Hun Lee1, Nak Eun Cho2
Kyungpook Mathematical Journal 1992 Vol. 32, No. 3, 547—552
ON NONLINEAR CAUCHY-KOWALEWSKI THEOREM
Will Y. Lee
Kyungpook Mathematical Journal 1992 Vol. 32, No. 3, 553—559
CONTACT MANIFOLDS WITH ΦR=RΦ
Jin Suk Pak1, Jae Kyun Park2, Yang Jae Shin3
Kyungpook Mathematical Journal 1992 Vol. 32, No. 3, 561—567
AN ATOMIC DECOMPOSITION FOR TENT SPACES OVER THE UNIT BALL OF Cn
Byung-Oh Park, Yoon-Jae Yoo
Kyungpook Mathematical Journal 1992 Vol. 32, No. 3, 569—580
AN ISOPARAMETRIC SUBMANIFOLD AND ITS TOPOLOGICAL STRUCTURE
Kwang Sung Park
Kyungpook Mathematical Journal 1992 Vol. 32, No. 3, 581—585
STABILITY FOR SOLUTIONS OF BURGERS' EQUATION WITH A NONLINEAR BOUNDARY CONDITION
Sang Ro Park
Kyungpook Mathematical Journal 1992 Vol. 32, No. 3, 587—606
ON THE KKM TYPE THEOREMS ON SPACES HAVING CERTAIN CONTRACTIBLE SUBSETS
Sehie Park
Kyungpook Mathematical Journal 1992 Vol. 32, No. 3, 607—628
PRIME AND SEMIPRIME IDEALS IN SEMIGROUPS

Young Soo Park1, Ju Pil Kim2

Kyungpook Mathematical Journal 1992 Vol. 32, No. 3, 629—633
UNIVERSAL DERIVATION MODULE OVER QUOTIENT ALGEBRA
Young Soo Park1, Seog Hoon Rim2
Kyungpook Mathematical Journal 1992 Vol. 32, No. 3, 635—642
T-FUZZY INTEGRAL

Jeong Dae Rim

Kyungpook Mathematical Journal 1992 Vol. 32, No. 3, 643—645
WREATH PRODUCT OF REGULAR *-SEMIGROUPS
Jong Moon Shin
Kyungpook Mathematical Journal 1992 Vol. 32, No. 3, 647—651
ON THE EXTENDED GOTTLIEB SUBGROUP
Moo Ha Woo1, Ki Young Lee2
Kyungpook Mathematical Journal 1992 Vol. 32, No. 3, 653—658

Copyright © Department of Mathematics at Kyungpook National University. All Rights Reserved.
Department of Mathematics at Kyungpook National University., 80, Daehak-ro, Buk-gu, Daegu, 702-701, Korea
Tel: 82-53-950-7325  | Fax: 82-53-950-6306  | E-mail: kmj@knu.ac.kr   | Powered by INFOrang.co., Ltd